# SDR ASAA2019061029621

- Difficulty date: May 28, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 14,537 hours, 4,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 146A74029
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WAIST DRAIN CONNECTION SHOWS SIGNS OF LEAKAGE WITH THE POSSIBILITY OF CORROSION. GROUNDED - YES. REMOVED AND REPLACED WASTE DRAIN SUPPORT PAN IAW B737-900ER SRM 51-40-02 AND BAC DWG 146A7400, REV- REMOVED DOT.
